I feel so angry and upset today

It seems that whenever I make any progress, I get hit with another finasteride side effect.

I’m realizing that I may be suffering from bone loss, and I don’t know what I can do about it. I tried taking 5000 iu vitamin D supplement today and it caused heart palpitations and elevated heart rate. I think more areas of my body are making popping noises. My back hurts a bit now. Doctors don’t know what’s wrong with me. It’s like I have the perfect storm of symptoms which are blocking me from ever recovering.

Sorry, I just needed to vent. Every recovery story I’ve read deals with non-physical symptoms. It seems no one ever recovered from bone loss.

1 Like

And for every recovery story,

There’s tons of people that got worse from experimentation.

Whatever you do, don’t mess with your hormones. Lots of people get worse from vitamin D and b12 due to hormone interactions.

I got worse with 5-htp

Help us out by participating in the community projects. Once we figure out what’s going on, we can then guess which compounds will help us

1 Like

What would you recommend I do? Just wait it out? I’m still at the 2-month mark.
Also, the vitamin D didn’t cause these problems except the temporary heart elevation and palpitation.

Also, not even sure if it’s a bone problem. What could be the reason for the joint popping noises?

Hi @lakehouse when you say you got worse with 5htp what happened exactly ? I don’t take it as a separate supplement but it’s in a sleep aid combo pill I take at the moment - along with a bunch of other stuff . I started it a week ago…

If you’re not feeling worse from it, I don’t think it can hurt you.

You could consider looking at MK 667. It’s an oral growth hormone secretagogue. Essentially it makes your body produce higher levels of growth hormone. This should help with bone loss if in fact you are experiencing it. Again, not telling you to take this but check it out.

1 Like

Have you experienced bone loss?

Brother, I am experiencing the same f’n. It feels like the more time passes the more symptoms/damage this drug does, its just unbelievable.

My knees, shoulders and wrist hurt and make popping noises. I feel like my musculoskeletal frame is deteriorating. Today I experienced almost a hernia while I was bending over to pick something up. I cant even walk on the treadmill anymore, because my knees start hurting.

The reason they hurt and pop is due to inflammation in the joints and muscles. Is there anyone who had this symptom with some positive outcome?

Don’t think I’ve found a success story yet.

This is so depressing. I’m wondering if this could be due to my immense muscle deterioration. Maybe some parts deteriorated so much it’s not supporting my bones. Whenever I mimic a bicep curl on my right arm, I hear popping noises.

If anyone has any success dealing with this symptom, please share. I’m an emotional wreck today.

wait it out and help us here in our community projects.

dont experiment, its like playing russian roulette.

popping noise might be dry tissues/joints, i dont know for sure tbh.

all of the symptoms is likely (according to theory) due to epigenetic change

i started taking it for sleep

then i stopped taking it for a few weeks. i resumed again, and got so much worse on all my side effects.

felt like a numb zombie for about a couple weeks before a little bit of sensations came back.

but i lost whatever bit of emotion experiencing i had left.

No but hgh promotes bone growth/density… I really haven’t heard of many side effects from mk 667. It helps sleep a lot also.

Is there a way to increase HGH without supplements or rigorous exercise?

Diet. https://nutritionfacts.org/topics/bone-mineral-density/

youre better off not trying to mess with your HGH

even if you increase it, most probably wont help

people have been trying to increase this and decrease that for decades

it doesnt solve our root problem which we dont even know

help us find it

@WorriedGuy123. Hi mate I am in the same boat tomorrow is 6 weeks since my crash and I have had moments of recovery followed by mini crashes and I am experiencing facial fat loss which feels like bone loss at the moment and when I raise my arms I hear cracks I never previously. As we are soon of the drug I am soon to jump on CDnuts protocol as I have seen someone called Damn on ss who has had similar if not worse symptoms than myself and you and he has recovered. I wish there would be a quick fix but there isn’t one and I for one cannot sit and wait especially as I have not seen one case of these type of symptoms go by sitting and waiting around. It could take between 8-16 months to fix but it’s either that or just wait around. I was initially going to wait 3 months as per advice but like you said seeing that there isn’t a case of this improving or reversing within 3 to even 6 months I don’t see what else I can do other than what someone else did to fix themselves

Well, there were a couple of people who claimed bone density recovered almost completely, but it took time for them and I believe it was mostly luck.

Honestly, with my fucked up digestion, I’m not even sure CDnuts protocol will work for me.

Well however you decide to play it Bro I truly wish you the best. My digestion has been messed since my crash but I did do a 5 day water fast soon after and that did help me so maybe it could help you. The protocol does start with a fast or juice feast. Btw my symptoms are anxiety insomnia Ed muscle wastage and facial fat loss

What are your current digestive symptoms?

Gluten I can’t handle and more than a handful of carbs, both will cause anxiety and insomnia and also supplements I’m scared to try as I was told magnesium citrate would be good for heart palpitations and sleep and oddly enough it spiked it leading to a night of absolutely no sleep which showed me my body is not receptive to supps at all in that moment. I believe an extended water fast would restate my body and from there I would give my body the right conditions to heal